It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for what cause rash when on accutane. (0.008 seconds)


... I started visiting this board a year ago before beginning accutane and thought I'd share my experience. ... (0 replies)
What is accutane?
Dec 10, 2001
... If you found this website, how could you not find info on accutane? ... (1 replies)
... s from the back of my hands, all the way up to, and including my lower neck. THIS is NOT just dry skin, it is eczema, which, in my case,and probably some others on accutane, was most likely caused by dry skin. ... (10 replies)

Accutane Journal
Jul 21, 2004
... come away with clear skin after a few more treatments. im also taking tetracycline with some topicals that the derm. gave me. if this doesnt work ... i will go on accutane but im scared because of this consent form you have to sign ... it tells you all the side effects from accutane and some of it is pretty nerve rattling. ... (672 replies)
Want to help
Feb 22, 2003
... I have had a moderate case of ACNE for 15 years. I am 28 years old and on my 4th month of ACCUTANE. I have not had one pimple for 2 months now. I have seen 10 dermatologists to date, and 9 did not want to put me on Accutane. ... (1 replies)
Accutane Journal
Oct 14, 2004
... (672 replies)
Accutane Journal
Jul 20, 2004
... I am quitting on my term. I will probably just stop it for a week or two to see what my neck does. It's been 2 days now since my last capsule. The derm appointment is in one weeks time. ... (672 replies)
... years ago I went to 2 dermatologists. One said I had cystic acne and needed Accutane, the other said I didn't and gave me an antibotic. I broke out everywhere on my body with a rash and I was hot and feverish after 1 day on the antibiotic. I believe sometimes medicine isn't always the answer. ... (35 replies)
Esthetician
Dec 18, 2002
... al that you used masks and such a few weeks into treatment, but I've heard you should never steam or use masks or scrubs or pick or any sort like that while your on medication for the acne. ... (1 replies)
... at one point i thought i'd be healthy and help my skin by eliminating greasy food. i stopped eating pizza, fries etc but still had acne. what was i eating mostly? ... (49 replies)
... cause thats what you need to do. I feel the same way as you do in lots of ways. ... (4 replies)
... O great!! I didn't know Zenmed has so many negative reviews. My question is did it make your skin worse when you took it? ... (14 replies)




Pages: 1

All times are GMT -7. The time now is 01:13 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!